Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pregnant. Ultrasound, no heart beat in fetus, abortion with medication, little bleeding. Normal symptoms?

hello doctor, i m 26, blessed with a boy 3 and half years old i got ready for the second pregnancy but because of no heart beat in the fetus in 8 week doctor told me to abort. They gave me medicine yesterday evening to swallow and also kept some medicine inside my vagina and told that bleeding will start from 3 hours. But till now only limited bleeding is going on. Do that is normal for me when heavy bleeding will start?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
OBGYN 's  Response
May 2013
normally medical abortion kit will contain two types of pills, one mifepristone should be taken first followed by misoprostol after 12 or 24 hours as told by your doctor,
so you once again verify regarding this,
if you correctly followed your doctor's instructions possibly you will abort soon, sometimes it may take around 48 hours also for completion of the process.
take care.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor